# SDR DHL2003604677

- Difficulty date: June 6, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB L/E OUTER SKIN DENTED FROM STA XFS 91.250 - XFS 116.250.  PERFORMED MAJOR REPAIR IAW EODHL-030515, ED-3270.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  TRIMMED OUT THE DAMAGED SKIN SEGMENT IAW EODHL-030515, ED-3270.  CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B.  FABRICATED A REPAIR DOUBLER, A FILLER IAW EODHL-030515, ED-3270.  CLEANED, TREATED AND PRIMED THE REPAIR DOUBLER INTERIOR SURFACE AND FILLER IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED FILLER AND DOUBLER ON LT HORZ STAB L/E OUTER SKIN FROM STA XFS 91.250 TO XFS 116.250 USING NEW FASTENERS IAW EODHL-030515, ED-3270, SRM 51-1-21 PG 1.
